Search dblp for Publications

export results for "toc:db/journals/apal/apal53.bht:"

 download as .bib file

@article{DBLP:journals/apal/Allen91,
  author    = {Bill Allen},
  title     = {Arithmetizing Uniform {NC}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {1},
  pages     = {1--50},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90057-S},
  doi       = {10.1016/0168-0072(91)90057-S},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Allen91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Basarab91,
  author    = {Serban A. Basarab},
  title     = {Relative Elimination of Quantifiers for Henselian Valued Fields},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {1},
  pages     = {51--74},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90058-T},
  doi       = {10.1016/0168-0072(91)90058-T},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Basarab91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Buss91a,
  author    = {Samuel R. Buss},
  title     = {The Undecidability of k-Provability},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {1},
  pages     = {75--102},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90059-U},
  doi       = {10.1016/0168-0072(91)90059-U},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Buss91a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Gallier91,
  author    = {Jean H. Gallier},
  title     = {What's So Special About Kruskal's Theorem and the Ordinal Gamma\({}_{\mbox{0}}\)?
               {A} Survey of Some Results in Proof Theory},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {3},
  pages     = {199--260},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90022-E},
  doi       = {10.1016/0168-0072(91)90022-E},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Gallier91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Holmes91,
  author    = {M. Randall Holmes},
  title     = {Systems of Combinatory Logic Related to Quine's 'New Foundations'},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {2},
  pages     = {103--133},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90052-N},
  doi       = {10.1016/0168-0072(91)90052-N},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Holmes91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Just91,
  author    = {Winfried Just},
  title     = {A More Direct Proof of a Result of Shelah},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {3},
  pages     = {261--267},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90023-F},
  doi       = {10.1016/0168-0072(91)90023-F},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Just91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/NesinPR91,
  author    = {Ali Nesin and
               Anand Pillay and
               Vladimir Razenj},
  title     = {Groups of Dimension Two and Three Over o-Minimal Structures},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {3},
  pages     = {279--296},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90025-H},
  doi       = {10.1016/0168-0072(91)90025-H},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/NesinPR91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Razenj91,
  author    = {Vladimir Razenj},
  title     = {On-Dimensional Groups over an o-Minimal Structure},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {3},
  pages     = {269--277},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90024-G},
  doi       = {10.1016/0168-0072(91)90024-G},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Razenj91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Reed91,
  author    = {Robert C. Reed},
  title     = {A Decidable Ehrenfeucht Theory with Exactly Two Hyperarithmetic Models},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {2},
  pages     = {135--168},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90053-O},
  doi       = {10.1016/0168-0072(91)90053-O},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Reed91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Seese91,
  author    = {Detlef Seese},
  title     = {The Structure of Models of Decidable Monadic Theories of Graphs},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {53},
  number    = {2},
  pages     = {169--195},
  year      = {1991},
  url       = {https://doi.org/10.1016/0168-0072(91)90054-P},
  doi       = {10.1016/0168-0072(91)90054-P},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Seese91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics